# SDR SWIA200514952

- Difficulty date: April 24, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N418SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7446
- Aircraft time: 12,309 hours, 9,820 cycles
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Cable
- Condition: Tight
- Location: Pitch Disconnect
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PITCH DISCONNECT HANDLE CABLE IS TIGHT.  ITEM FOUND AT C-CHECK INSPECTION.   PITCH, ELEVATOR DISCONNECT SYSTEM RIGGED IAW CRJ MM 27-32-00-830-801.
